Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 71, NWS St. Louis, MO

April 1, 20244 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 1, 2024, 6:43 PM CDT for 4 counties in Missouri. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2024, 6:43 PM CDT (23:43 UTC)
Expired
Apr 1, 2024, 7:45 PM CDT
In force
62 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, MO, Gasconade County, MO, Montgomery County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 67 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 6:53 PM CDTHAIL 1.56 S Morrison, MO1.5 inch hail reported in Pershing.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 4:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 408 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
532 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
408 m²/s²
0-3 km storm-relative helicity
412 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

547 
WUUS53 KLSX 012343
SVRLSX
MOC071-073-139-219-020045-
/O.NEW.KLSX.SV.W.0071.240401T2343Z-240402T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
643 PM CDT Mon Apr 1 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  South central Montgomery County in east central Missouri...
  Northwestern Franklin County in east central Missouri...
  Southwestern Warren County in east central Missouri...
  Northern Gasconade County in east central Missouri...

* Until 745 PM CDT.

* At 643 PM CDT, a severe thunderstorm was located near Mount
  Sterling, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Warrenton, Hermann, New Haven, Truesdale, Swiss, Treloar, Mount
  Sterling, Drake, Gasconade, Berger, Rhineland, Morrison,
  McKittrick, Lyon, Holstein, and Bay.

This also includes Deutschheim Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight CDT for east central
Missouri.

&&

LAT...LON 3870 9164 3871 9156 3875 9141 3881 9112
      3842 9116 3843 9164
TIME...MOT...LOC 2343Z 262DEG 35KT 3854 9166 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Carney
3 follow-up statements
544 
WWUS53 KLSX 012357
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
657 PM CDT Mon Apr 1 2024

MOC071-073-139-219-020045-
/O.CON.KLSX.SV.W.0071.000000T0000Z-240402T0045Z/
Montgomery MO-Franklin MO-Warren MO-Gasconade MO-
657 PM CDT Mon Apr 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL MONTGOMERY...NORTHWESTERN FRANKLIN...SOUTHWESTERN
WARREN AND NORTHERN GASCONADE COUNTIES...

At 655 PM CDT, a severe thunderstorm was located near Swiss, moving
east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. Ping pong 
         ball sized hail was reported in Pershing at 653 PM.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Warrenton, Hermann, New Haven, Truesdale, Swiss, Treloar, Gasconade,
Berger, Rhineland, Morrison, McKittrick, Lyon, Holstein, and Bay.

This also includes Deutschheim Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for east central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 9164 3871 9156 3875 9141 3881 9112
      3850 9115 3850 9164
TIME...MOT...LOC 2355Z 253DEG 30KT 3859 9157 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Carney
625 
WWUS53 KLSX 020013 RRA
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
713 PM CDT Mon Apr 1 2024

MOC139-020023-
/O.CAN.KLSX.SV.W.0071.000000T0000Z-240402T0045Z/
Montgomery MO-
713 PM CDT Mon Apr 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY
COUNTY IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for east central
Missouri.

&&

LAT...LON 3868 9153 3871 9149 3871 9142 3875 9141
      3881 9112 3855 9115 3858 9151
TIME...MOT...LOC 0013Z 258DEG 31KT 3863 9139 

$$

MOC071-073-219-020045-
/O.CON.KLSX.SV.W.0071.000000T0000Z-240402T0045Z/
Franklin MO-Warren MO-Gasconade MO-
713 PM CDT Mon Apr 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN FRANKLIN...SOUTHWESTERN WARREN AND NORTHEASTERN
GASCONADE COUNTIES...

At 713 PM CDT, a severe thunderstorm was located near Hermann, moving
east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Warrenton, Hermann, New Haven, Truesdale, Treloar, Berger, and
Holstein.

This also includes Deutschheim Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for east central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3868 9153 3871 9149 3871 9142 3875 9141
      3881 9112 3855 9115 3858 9151
TIME...MOT...LOC 0013Z 258DEG 31KT 3863 9139 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Carney
023 
WWUS53 KLSX 020023 RRA
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
723 PM CDT Mon Apr 1 2024

MOC073-020032-
/O.CAN.KLSX.SV.W.0071.000000T0000Z-240402T0045Z/
Gasconade MO-
723 PM CDT Mon Apr 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GASCONADE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for east central
Missouri.

&&

LAT...LON 3881 9112 3859 9115 3861 9137 3870 9137
      3871 9140 3875 9141
TIME...MOT...LOC 0022Z 257DEG 33KT 3867 9128 

$$

MOC071-219-020045-
/O.CON.KLSX.SV.W.0071.000000T0000Z-240402T0045Z/
Franklin MO-Warren MO-
723 PM CDT Mon Apr 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN FRANKLIN AND SOUTHWESTERN WARREN COUNTIES...

At 722 PM CDT, a severe thunderstorm was located near Treloar, moving
east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Warrenton, New Haven, Truesdale, Treloar, Berger, and Holstein.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for east central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3881 9112 3859 9115 3861 9137 3870 9137
      3871 9140 3875 9141
TIME...MOT...LOC 0022Z 257DEG 33KT 3867 9128 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Carney

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 3:19 PM CDT, 3 hours 24 minutes earlier. Its key messages:

  • Severe thunderstorms will impact the region late this evening into tonight. Thunderstorms will initially pose a large to very- large hail threat along with a few tornadoes. The hail threat decreases this evening when storms form a line, but the wind and tornado threat remains very real.
  • Training thunderstorms will lead to heavy rainfall and threaten localized flash flooding in northeast Missouri and west-central Illinois through Tuesday morning. A Flood Watch will remain in effect until 7am Tuesday.
  • A period of cooler than normal temperatures is forecast late Tuesday through at least Friday night. Light freezes are possible (20-50%) each night beginning Wednesday night.
Area forecast discussion, Apr 1, 3:19 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
319 PM CDT Mon Apr 1 2024

.KEY MESSAGES...

- Severe thunderstorms will impact the region late this evening
  into tonight. Thunderstorms will initially pose a large to very-
  large hail threat along with a few tornadoes. The hail threat
  decreases this evening when storms form a line, but the wind and
  tornado threat remains very real.

- Training thunderstorms will lead to heavy rainfall and threaten
  localized flash flooding in northeast Missouri and west-central
  Illinois through Tuesday morning. A Flood Watch will remain in
  effect until 7am Tuesday.

- A period of cooler than normal temperatures is forecast late
  Tuesday through at least Friday night. Light freezes are
  possible (20-50%) each night beginning Wednesday night.

&&

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 308 PM CDT Mon Apr 1 2024

Regional surface analysis depicts a warm front extending from a
surface low entering far northwest Missouri east-southeast through
Kirksville, MO into central Illinois. In the expansive open warm
sector, warm and humid southerly flow is promoting increased
surface-based instability. The analysis also shows slightly
backed winds on the warm side of the boundary, where that BL-
rooted instability is intensifying. Along and directly south of
the front, showers and embedded thunderstorms are streaming into
the region from the southwest. Satellite imagery is showing
persistent clearing of earlier cirrus clouds, which will further
destabilize the boundary layer into the afternoon. Large-scale
lift and forcing is also becoming more established over the
central Great Plains, with diffluent flow and favorable upper-
level jet dynamics now overhead to promote convection. In this
region, severe convection is now occurring.

The entire region is now enveloped within the warm sector, aided
by the clearing skies to the south increasing the temperature
gradient. An 18Z sounding launched by the University of Missouri
in Columbia, MO shows mid-level lapse rates (7-7.5C/km) above a
shallow but noteworthy inversion around 850mb. With tremendous
synoptic forcing approaching the region, and sufficient
instability building, there is little doubt that severe weather
will impact the region late this afternoon into the early
overnight hours. While the inversion is concerning for surface-
based development, large-scale ascent is approaching the region
and will most likely cool the mid-levels and erode the capping.
CAMs still initiate deep convection in the 4pm-6pm timeframe along
and ahead of the attendant cold front in the central Great
Plains. Deep-layer shear vectors are still at a favorable angle
with respect to the forcing to promote discrete supercells or
supercell clusters in the warm sector. While large to very large
hail as large as baseballs, are the predominant threat in
central/northeast Missouri and west- central Illinois, I am
concerned about the backed winds across central Missouri (evident
in regional surface observations and the Mizzou sounding). If
surface-based convection can be realized while remaining
discrete, a tornado threat is very tangible this afternoon/early
evening in that corridor.

In addition, the west-southwest/east-northeast orientation of the
convection and storm motions will result in numerous thunderstorms
passing over the same place in a short period of time. HREF
probability-matched means places a few maxima of 3.00" of rain
across northern Missouri to central Illinois along this axis. In
Missouri, while ponding and rises on tributaries can be expected,
flash flooding should be held in check thanks to dry ground. In
Illinois, however, flash flood guidance is lower and the threat for
impacts is higher. As such, a Flood Watch was issued from now until
7am Tuesday.

Around sunset, a northern stream shortwave amidst the broader upper-
level trough will dig into the region. That feature and an
intensifying low-level jet will conspire to alter the deep-layer
and 0-3km shear parameters enough to promote upscale growth. At
this point, the coverage of severe thunderstorms will likely
become more widespread as an MCS blossoms. From then until about
2am-4am Tuesday, the threat for very large hail wanes with more
organized linear convection, though does not disappear, and a
damaging wind/tornado threat persists. If the MCS resembles what
CAMs currently depict, 0-3km shear vectors relative to this line
will be favorable for QLCS tornadogenesis. This threat will need
to be closely monitored, especially across the Ozarks, southeast
Missouri, and southern Illinois. Fortunately, the linear mode will
help advance the convection more quickly through the region. By
4am, the threat for severe convection will end for the night.

Tuesday will be cold and windy with another northern stream wave
diving quickly south into the region and helping further amplify the
larger trough. Additional showers and a few thunderstorms look more
likely (60-70%) than a few days ago during the day Tuesday in the
northern forecast area closer to the synoptic ascent and surface
low. While initially there were some concerns for stronger
thunderstorms ahead of the front, instability looks more meager now
than 24 hours ago and won't be conducive for stronger updrafts.
The low ejects north Tuesday evening with the upper-level trough
well- established and cut off from the steering flow. That places
us squarely in cyclonic northerly flow aloft, allowing for lows to
fall near-freezing for most of the region by early Wednesday
morning.

MRB

&&

.LONG TERM...  (Wednesday through Next Monday)
Issued at 308 PM CDT Mon Apr 1 2024

Very little change to the extended forecast was made due to the
impending severe weather. Cyclonic flow aloft on Wednesday will
spark additional precipitation east of the Mississippi River. While
some guidance is hinting at a few snowflakes mixing into any rain,
the threat of any of them reaching the ground is near-zero. Colder
air will settle in place, threatening a frost (and potentially a
freeze) mid-week, with a gradual warmup forecast as upper-level
ridging re-establishes across the central CONUS. Omega blocking will
keep this pattern in place through Friday before a strong shortwave
in a western CONUS trough ejects into the Great Plains. The timing
and amplitude of this feature is still highly uncertain, but
presents a threat for showers and a few thunderstorms in the western
forecast area on Sunday. The threat for at least some rain weakens
into Monday, though at least some clouds may still linger. That
said, it is far too soon to accurately predict cloud cover for the
impending solar eclipse given this pattern.

MRB

&&

.AVIATION...  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1212 PM CDT Mon Apr 1 2024

A warm front is now lifted north of the St. Louis and central
Missouri terminals, and will soon approach KUIN and stall around
there. Thunderstorms are now impacting KUIN, and other terminals
will soon be under a threat for strong thunderstorms and lower
CIGs. The best, most tangible threat for thunderstorms will exist
late this afternoon and evening at the terminals. MVFR CIGs will
impact the terminals in addition to gusty winds and lightning.
Hail, heavy downpours, and reduced visibilities will also cause
aviation issues, but in a more localized sense at first. The
storms amalgamate into a line this evening and dive south
overnight.

A cold front will then traverse the region tomorrow morning,
sending winds out of the west and drawing at least MVFR CIGs back
to the terminals. There is a threat for additional showers and
thunderstorms with the front itself, but confidence in this is not
high at this time.

MRB

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...Flood Watch through Tuesday morning for Bond IL-Calhoun IL-
     Fayette IL-Greene IL-Jersey IL-Macoupin IL-Montgomery IL-
     Pike IL.

&&

WFO LSX
Hazardous weather outlook, Apr 1, 2:51 PM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
251 PM CDT Mon Apr 1 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-022000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
251 PM CDT Mon Apr 1 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected through early Tuesday. The strongest
storms this afternoon/night could become severe with large hail,
damaging winds, and tornadoes all possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Tuesday across the area.

There is a low chance of thunderstorms Sunday across the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MRB

In the hours before

Local storm report, Apr 1, 6:29 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
629 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     Hail             Wardsville              38.49N 92.18W
04/01/2024  E1.00 Inch       Cole               MO   Trained Spotter

            Spotter reported quarter sized hail.

&&

LSJ
Local storm report, Apr 1, 6:31 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
631 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     Hail             1 NW Linn               38.49N 91.86W
04/01/2024  E1.00 Inch       Osage              MO   Public

&&

MF
Local storm report, Apr 1, 6:34 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
634 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     Hail             1 E Bonnots Mill        38.57N 91.94W
04/01/2024  E1.00 Inch       Osage              MO   Trained Spotter

            Spotter reported quarter sized hail.

&&

LSJ
Local storm report, Apr 1, 6:35 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
635 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     Hail             2 ENE Weldon Spring     38.73N 90.62W
04/01/2024  E1.00 Inch       St. Charles        MO   Trained Spotter

            Quarter sized hail at location.

&&

LSJ
Local storm report, Apr 1, 6:37 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
637 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     Hail             3 W Wildwood            38.59N 90.72W
04/01/2024  E1.00 Inch       St. Louis          MO   Public

&&

MF
Local storm report, Apr 1, 6:42 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
642 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     Tstm Wnd Dmg     Westphalia              38.44N 92.00W
04/01/2024                   Osage              MO   NWS Employee

            Trees down in Westphalia - report from SGF
            from Miller County 911 center.

&&

LSJ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 5:15 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren45 min
Apr 1, 5:30 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau45 min
Apr 1, 5:49 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis56 min
Apr 1, 5:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCallaway, Cole, Osage63 min
Apr 1, 6:16 PM CDTTornado WarningLSXCole, Osage30 min
Apr 1, 6:26 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Charles, Saint Louis, City of Saint Louis49 min
Apr 1, 6:33 PM CDTTornado WarningLSXSaint Louis, City of Saint Louis42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.